# SDR C2XA02CL059

- Difficulty date: February 24, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3296 THE CREW REPORTED A BURNING SMELL FROM THE NR 1 COFFEE POT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 COFFEE POT RECEPTACLE.  OPERATIONAL CHECKS WERE GOOD.
